# SDR ABXA9700723

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59197073N
- Condition: Bulged
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN BULGED AT STA 996 LONGERON 23L, (AD 92-22-08).  REPLACED LOWER FUSELAGE SKIN PANEL IAW DC-9 SRM CHAPTERS 51-30-1, 51-30-2 AND 51-30-5.
